# SDR UPS05844042

- Difficulty date: February 23, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,107 hours, 26,689 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 4758514501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, C-PIT FS 1150 INTERCOSTAL ATTACH FITTING CRACKED IN FWD RADIUS BETWEEN FASTENERS, BETWEEN LONGERONS 32R & 33R.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D.
